
Xcel Max
Form: Tablet
Strength: 325mg+37.5mg
Generic Name: Paracetamol + Tramadol Hydrochloride
Company: ACI Limited
MRP:৳ 8.02 (Strip=10)
Per Piece: ৳ 0.80
Is Antibiotic: No
Indications
Xcel Max is used to treat moderate to moderately severe pain in adults and for short-term management (five days or less) of acute pain.
Pharmacology
Paracetamol works as a pain reliever and fever reducer. Xcel Max mainly works in the brain by blocking pain-causing chemicals and raising the pain threshold. Xcel Max has some anti-inflammatory effects but is weaker than other pain relievers. Xcel Max is safe and widely used because Xcel Max doesn’t have the side effects that aspirin may have.
Tramadol is a synthetic opioid pain reliever. While its exact method of action is not fully understood, Xcel Max works by binding to specific brain receptors and also by increasing the levels of certain chemicals (norepinephrine and serotonin) in the brain. These actions help reduce pain.
Dosage & Administration
For moderate to moderately severe pain: Take 1 or 2 tablets every 4 to 6 hours as needed, up to a maximum of 8 tablets per day.
For short-term management of acute pain (5 days or less): Take 2 tablets every 4 to 6 hours as needed, up to a maximum of 8 tablets per day.
This tablet can be taken with or without food.
Interaction
Xcel Max is not specified whether this combination interacts with other medicines.
Contraindications
Xcel Max is not suitable for patients who are allergic to tramadol, paracetamol, any other ingredients in this tablet, or opioids. Xcel Max should not be used where opioids are not recommended.
Side Effects
Side effects may include feeling weak, tired, hot flashes, dizziness, headache, tremors, stomach pain, constipation, diarrhea, upset stomach, dry mouth, nausea, vomiting, loss of appetite, anxiety, confusion, happiness, trouble sleeping, nervousness, drowsiness, itching, rashes, and excessive sweating.
Pregnancy & Lactation
Xcel Max is not recommended during pregnancy unless the doctor thinks Xcel Max is absolutely necessary. The safety of this combination in breastfeeding mothers and newborns has not been studied, so Xcel Max should not be used in them.
Precautions & Warnings
Xcel Max may affect your ability to perform tasks like driving or using machinery. You should not drink alcohol while using this tablet. Do not take other tramadol or paracetamol-containing products at the same time. Be careful if you’re using other medications like sedatives or other opioid pain relievers.
Overdose Effects
Information about overdose is not available.
Therapeutic Class
Non-steroidal Anti-inflammatory Drugs (NSAIDs).
Storage Conditions
Store in a cool, dry place. Do not freeze. Keep away from children.
Similar Brands of Paracetamol + Tramadol Hydrochloride (Tablet – 325mg+37.5mg)
Brand Name | Form | Strength | Company | MRP (৳) |
---|---|---|---|---|
Alkafen | Tablet | 325mg+37.5mg | Navana Pharmaceuticals Ltd. | 9.0 |
Atopen-X | Tablet | 325mg+37.5mg | Kemiko Pharmaceuticals Ltd. | 8.0 |
Dolceta | Tablet | 325mg+37.5mg | Radiant Pharmaceuticals Ltd. | 9.0 |
Doloran Plus | Tablet | 325mg+37.5mg | Novartis (Bangladesh) Ltd. | 10.0 |
Fapdol | Tablet | 325mg+37.5mg | Beacon Pharmaceuticals Ltd. | 8.0 |
Fastdol | Tablet | 325mg+37.5mg | The ACME Laboratories Ltd. | 8.0 |
Fevedol | Tablet | 325mg+37.5mg | Drug International Ltd. | 6.0 |
Napadol | Tablet | 325mg+37.5mg | Beximco Pharmaceuticals Ltd. | 8.0 |
NorDol | Tablet | 325mg+37.5mg | Novelta Bestway Pharmaceuticals Ltd. | 8.03 |
Novodol | Tablet | 325mg+37.5mg | Orion Pharma Ltd. | 8.02 |
P-Dol | Tablet | 325mg+37.5mg | Popular Pharmaceuticals Ltd. | 8.0 |
Pangesic | Tablet | 325mg+37.5mg | Renata Limited | 8.0 |
Panol-T | Tablet | 325mg+37.5mg | Virgo Pharmaceuticals Ltd. | 8.0 |
Paratadol | Tablet | 325mg+37.5mg | Euro Pharma Ltd. | 8.0 |
Prodol | Tablet | 325mg+37.5mg | Benham Pharmaceuticals Ltd. | 8.0 |
Pyredol | Tablet | 325mg+37.5mg | Delta Pharma Limited | 8.0 |
Pyrex T | Tablet | 325mg+37.5mg | Concord Pharmaceuticals Ltd. | 8.02 |
Renova T | Tablet | 325mg+37.5mg | Opsonin Pharma Limited | 8.03 |
Resadol | Tablet | 325mg+37.5mg | Incepta Pharmaceuticals Ltd. | 8.0 |
Sinergix | Tablet | 325mg+37.5mg | Renata Limited | 8.0 |
Syndol Plus | Tablet | 325mg+37.5mg | Healthcare Pharmaceuticals Ltd. | 8.0 |
TacsDol | Tablet | 325mg+37.5mg | Rangs Pharmaceuticals Ltd. | 8.0 |
Tamenol | Tablet | 325mg+37.5mg | Eskayef Pharmaceuticals Ltd. | 8.0 |
Tempol-D | Tablet | 325mg+37.5mg | Asiatic Laboratories Ltd. | 8.0 |
Tramatol | Tablet | 325mg+37.5mg | Somatec Pharmaceuticals Ltd. | 8.0 |
Tramp | Tablet | 325mg+37.5mg | General Pharmaceuticals Ltd. | 6.0 |
Trugesic | Tablet | 325mg+37.5mg | Doctor Tims Pharmaceuticals Ltd. | 0.0 |
Utracet | Tablet | 325mg+37.5mg | Unimed Unihealth Pharmaceuticals Ltd. | 9.0 |